# SDR VNAA0402001

- Difficulty date: February 4, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 7 hours, 7 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Emer Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED AN EMERGENCY DOOR INDICATION AT 25,000 FEET, THE INDICATION WENT OFF AT 10,000 FEET.  MAINTENANCE INSPECTED AND ADJUSTED THE RIGHT HAND EMERGENCY DOOR SWITCH IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
